National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Nonlinearity(111)
ISSN: 0951-7715
年代
1    
From attractor to chaotic saddle: a tale of transverse instability 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:9  Issue:3  Page:703-737  

Ashwin Peter;   Buescu Jorge;   Stewart Ian;  

来源数据库:[Web of Science, Scopus]         被引频次:279

文摘信息 获取全文 问图书馆员

2    
Breathers in nonlinear lattices: numerical calculation from the anticontinuous limit 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:9  Issue:6  Page:1501-1528  

Marín J L;   Aubry S;  

来源数据库:[Web of Science, Scopus]         被引频次:247

文摘信息 获取全文 问图书馆员

3    
Generic properties and problems of minimizing measures of Lagrangian systems 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:9  Issue:2  Page:273-310  

Mañé;   ;   Ricardo,;  

来源数据库:[Web of Science, Scopus]         被引频次:149

文摘信息 获取全文 问图书馆员

4    
On the nonexistence, existence and uniqueness of limit cycles 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:9  Issue:2  Page:501-516  

Giacomini H;   Llibre J;   Viano M;  

来源数据库:[Web of Science, Scopus]         被引频次:116

文摘信息 获取全文 问图书馆员

5    
Computing Lyapunov spectra with continuous Gram - Schmidt orthonormalization 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:10  Issue:5  Page:1063-1072  

Christiansen F;   Rugh H H;  

来源数据库:[Web of Science, Scopus]         被引频次:76

文摘信息 获取全文 问图书馆员

6    
Exponential stability of breathers in Hamiltonian networks of weakly coupled oscillators 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:9  Issue:2  Page:433-457  

Bambusi Dario;  

来源数据库:[Web of Science, Scopus]         被引频次:81

文摘信息 获取全文 问图书馆员

7    
Random matrix theory and the Riemann zeros II: n-point correlations 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:9  Issue:4  Page:911-935  

Bogomolny E B;   Keating J P;  

来源数据库:Scopus        

获取全文 问图书馆员

8    
Random matrix theory and the Riemann zeros .2. N-point correlations 期刊论文

NONLINEARITY     ISSN:0951-7715  Volume:9  Issue:4  Page:911-935  

Bogomolny EB;   Keating JP;  

被引频次:65

文摘信息 问图书馆员

9    
Unbounded solutions of semilinear equations at resonance 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:9  Issue:5  Page:1099-1111  

Alonso José Miguel;   Ortega Rafael;  

来源数据库:[Web of Science, Scopus]         被引频次:60

文摘信息 获取全文 问图书馆员

10    
On the uniqueness of limit cycles surrounding one or more singularities for Liénard equations 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:9  Issue:6  Page:1489-1500  

Dumortier Freddy;   Li Chengzhi;  

来源数据库:[Web of Science, Scopus]         被引频次:48

文摘信息 获取全文 问图书馆员

11    
Coupled cells with internal symmetry .1. Wreath products 期刊论文

NONLINEARITY     ISSN:0951-7715  Volume:9  Issue:2  Page:559-574  

Dionne B;   Golubitsky M;   Stewart I;  

被引频次:62

文摘信息 问图书馆员

12    
Coupled cells with internal symmetry: I. Wreath products 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:9  Issue:2  Page:559-574  

Dionne Benoit;   Golubitsky Martin;   Stewart Ian;  

来源数据库:Scopus        

获取全文 问图书馆员

13    
Low-energy chaos in the Fermi - Pasta - Ulam problem 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:10  Issue:5  Page:1331-1338  

Shepelyansky D L;  

来源数据库:[Web of Science, Scopus]         被引频次:43

文摘信息 获取全文 问图书馆员

14    
The semiclassical resonance spectrum of hydrogen in a constant magnetic field 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:9  Issue:6  Page:1641-1670  

Tanner Gregor;   Hansen Kai T;   Main Jörg;  

来源数据库:[Web of Science, Scopus]         被引频次:33

文摘信息 获取全文 问图书馆员

15    
Symbolic encoding in symplectic maps 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:9  Issue:6  Page:1623-1640  

Christiansen Freddy;   Politi Antonio;  

来源数据库:[Web of Science, Scopus]         被引频次:36

文摘信息 获取全文 问图书馆员

16    
Edge diffraction, trace formulae and the cardioid billiard 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:9  Issue:4  Page:1023-1047  

Bruus Henrik;   Whelan Niall D;  

来源数据库:[Web of Science, Scopus]         被引频次:40

文摘信息 获取全文 问图书馆员

17    
Measure solutions to a strictly hyperbolic system of conservation laws 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:9  Issue:6  Page:1547-1563  

Hayes Brian T;   LeFloch Philippe G;  

来源数据库:[Web of Science, Scopus]         被引频次:36

文摘信息 获取全文 问图书馆员

18    
Coupled cells with internal symmetry .2. Direct products 期刊论文

NONLINEARITY     ISSN:0951-7715  Volume:9  Issue:2  Page:575-599  

Dionne B;   Golubitsky M;   Stewart I;  

被引频次:39

文摘信息 问图书馆员

19    
Poincaré - Melnikov - Arnold method for analytic planar maps 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:9  Issue:1  Page:1-26  

Delshams Amadeu;   Ramírez-Ros Rafael;  

来源数据库:[Web of Science, Scopus]         被引频次:39

文摘信息 获取全文 问图书馆员

20    
Heat transfer in convective turbulence 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:9  Issue:4  Page:1049-1060  

Constantin Peter;   Doering Charles R;  

来源数据库:[Web of Science, Scopus]         被引频次:36

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 6 下一页 >
作者信息:×